Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 94, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 26, 2011, 4:26 PM CDT for 7 counties in Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:26 PM CDT (21:26 UTC)
- Expired
- Apr 26, 2011, 5:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Caldwell County, KY, Christian County, KY, Crittenden County, KY, Hopkins County, KY, Lyon County, KY, Muhlenberg County, KY, Webster County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:36 PM CDT | FUNNEL CLOUD | 1 Ne Princeton, KY | FUNNEL CLOUD CLOSE TO TOUCHING DOWN SOUTH OF HIGHWAY 139 JUST NORTHEAST OF PRINCETON |
| Apr 26, 5:05 PM CDT | FUNNEL CLOUD | Madisonville, KY | SOUTHWEST SIDE OF MADISONVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761 WFUS53 KPAH 262126 TORPAH KYC033-047-055-107-143-177-233-262200- /O.NEW.KPAH.TO.W.0094.110426T2126Z-110426T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 426 PM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... HOPKINS COUNTY IN NORTHWEST KENTUCKY... EAST CENTRAL WEBSTER COUNTY IN NORTHWEST KENTUCKY... NORTHWESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY... WEST CENTRAL MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHERN CALDWELL COUNTY IN WESTERN KENTUCKY... SOUTH CENTRAL CRITTENDEN COUNTY IN WESTERN KENTUCKY... NORTH CENTRAL LYON COUNTY IN WESTERN KENTUCKY... * UNTIL 500 PM CDT. * AT 421 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD AND FUNNEL CLOUD NEAR MILE POST 8 NEAR PRINCETON AND NEAR PINEY FORKS SCHOOL ROAD AT STATE ROUTE 506 THE STORM WAS AT 4 MILES WEST OF PRINCETON...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IN THE WARNING INCLUDE... FARMERSVILLE... PRINCETON... CRESWELL... OLNEY... DAWSON SPRINGS... EARLINGTON... MORTONS GAP... NORTONVILLE... MADISONVILLE... THIS INCLUDES THE PENNYRILE PARKWAY BETWEEN EXITS 30 AND 54. THIS INCLUDES THE WEST KENTUCKY PARKWAY BETWEEN EXITS 4 AND 38. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3752 8744 3713 8732 3710 8806 3723 8809 TIME...MOT...LOC 2124Z 247DEG 44KT 3716 8791 $$ SMITH
2 follow-up statements
047 WWUS53 KPAH 262140 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 440 PM CDT TUE APR 26 2011 KYC055-143-262149- /O.CAN.KPAH.TO.W.0094.000000T0000Z-110426T2200Z/ CRITTENDEN KY-LYON KY- 440 PM CDT TUE APR 26 2011 ...THE TORNADO WARNING FOR NORTH CENTRAL LYON AND SOUTH CENTRAL CRITTENDEN COUNTIES IN WESTERN KENTUCKY IS CANCELLED... THE STRONGEST PART OF THE THUNDERSTORM HAS MOVED OUT OF THIS AREA. LAT...LON 3717 8785 3731 8792 3752 8744 3713 8732 TIME...MOT...LOC 2139Z 243DEG 38KT 3723 8775 $$ KYC033-047-107-177-233-262200- /O.CON.KPAH.TO.W.0094.000000T0000Z-110426T2200Z/ WEBSTER KY-HOPKINS KY-MUHLENBERG KY-CALDWELL KY-CHRISTIAN KY- 440 PM CDT TUE APR 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR HOPKINS AND EAST CENTRAL WEBSTER COUNTIES IN NORTHWEST KENTUCKY...AND NORTHEASTERN CHRISTIAN AND WEST CENTRAL MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND NORTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY... AT 437 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD SOUTH OF ROUTE 139...NORTHEAST OF PRINCETON. THIS STORM WAS LOCATED NEAR OLNEY...MOVING NORTHEAST AT 45 MPH. LOCATIONS IN THE WARNING INCLUDE DAWSON SPRINGS...ST. CHARLES... NEBO...EARLINGTON...NORTONVILLE...MORTONS GAP...WHITE PLAINS... MADISONVILLE AND HANSON. THIS INCLUDES THE PENNYRILE PARKWAY BETWEEN EXITS 30 AND 54. THIS INCLUDES THE WEST KENTUCKY PARKWAY BETWEEN EXITS 24 AND 38. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. ABOUT HALF OF TORNADO DEATHS OCCUR IN MOBILE HOMES. IF YOU ARE IN ONE NOW...MOVE IMMEDIATELY TO A MORE SUBSTANTIAL SHELTER SUCH AS A NEARBY HOME. && LAT...LON 3717 8785 3731 8792 3752 8744 3713 8732 TIME...MOT...LOC 2139Z 243DEG 38KT 3723 8775 $$ SMITH
735 WWUS53 KPAH 262158 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 458 PM CDT TUE APR 26 2011 KYC033-047-107-177-233-262207- /O.EXP.KPAH.TO.W.0094.000000T0000Z-110426T2200Z/ WEBSTER KY-HOPKINS KY-MUHLENBERG KY-CALDWELL KY-CHRISTIAN KY- 458 PM CDT TUE APR 26 2011 ...THE TORNADO WARNING FOR HOPKINS AND SOUTHEASTERN WEBSTER COUNTIES IN NORTHWEST KENTUCKY...AND NORTHEASTERN CHRISTIAN AND WEST CENTRAL MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND NORTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY WILL EXPIRE AT 500 PM CDT... THE STORM HAS WEAKENED AND WILL LIKELY DISSIPATE IN THE NEXT 15 MINUTES. LAT...LON 3717 8785 3731 8792 3752 8744 3713 8732 TIME...MOT...LOC 2157Z 240DEG 41KT 3733 8756 $$ SMITH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 26, 12:52 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 26, 12:52 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1252 PM CDT TUE APR 26 2011
.DISCUSSION...
ANOTHER ROUND (OR TWO) OF HEAVY RAIN/SEVERE WEATHER IS ON TAP FOR
TONIGHT-TOMORROW...WITH THE ATMOSPHERE TAKING A BRIEF PAUSE TODAY.
THE POWERFUL UPPER LEVEL JET DIVING INTO AND ACROSS THE SOUTHERN
PLAINS STATES WILL RIP AND CURL NORTHWARD ACROSS MO TONIGHT...THEN
TRANSLATE EASTWARD ACROSS THE MID MS VALLEY TOMORROW. THESE 100+KT
WINDS ALOFT WILL HELP FOCUS/ENHANCE SHOWERS/THUNDERSTORMS INTO ANOTHER
POTENTIAL SVR WX OUTBREAK IN THE FORM OF A BOW ECHO/DAMAGING WINDS
AND/OR SPIN-OFF TORNADOES ACROSS OUR AREA. STRONG MID LEVEL
ASCENT RATES MAY AID IN LARGE HAIL DEVELOPMENT AS WELL. IN
ADDITION...HIGH PW'S AND ABUNDANT LOW LEVEL MOISTURE FUELING WILL
RESULT IN MAX PRECIP EFFICIENCY STORMS...PRODUCING ANOTHER 2-4"
SWATH ACROSS THE AREA...WITH LOCALLY UPWARDS TO 5-6" NOT OUT OF
THE QUESTION. THIS IS IN ADDITION TO ALL THE ALREADY FALLEN RAIN
ON FULLY SATURATED GROUNDS...WITH STORM TOTAL PCPN ESTIMATES
RANGING FROM 3-4" ON THE LOW END ACROSS PORTIONS OF WESTERN
KENTUCKY...TO 10-12" ON THE HIGH END ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA. THE ONLY
ENCOURAGEMENT FROM THE HIGH PRECIP ZONE TO COME IS IT MAY FALL
HEAVIEST OVER WESTERN KY/ESP THE PENNYRILE...WHERE TO DATE THE
RELATIVELY LOWER TOTALS HAVE OCCURRED. STILL ALL GROUNDS ARE
SATURATED AND THE FLASH FLOOD WATCH DEFINITIVELY CONTINUES THRU
00Z THURSDAY.
ONE OTHER COMPONENT OF THE INCOMING SYSTEM PARTICULARLY LATE
TONIGHT...THRU TOMORROW AND TOMORROW NIGHT...IS THE LIFT OF THE
DEEPENING SURFACE LOW/ITS TRACK AND THE INCREASED PRESSURE GRADIENT
THAT WILL ACCOMPANY IT. BELIEVE WIND SPEEDS AND GUSTS MAY APPROACH
ADVISORY CRITERIA ACROSS MUCH OF THE AREA...WILL CONTINUE TO
OUTLOOK ON HWO AND HEADLINE IF NECESSARY.
RELIEF OCCURS THURSDAY AND FRIDAY THOUGH A SMALL CHANCE BROUGHT
SOUTH FROM THE PARENT UPPER LEVEL CYCLONE MAY BE POSSIBLE IN
NORTHEASTERN REACHES OF THE FA...QPF SHOULD BE LIGHT. THE NEXT
MORE SIGNIFICANT CHANCE OF PRECIP WILL PAUSE UNTIL SAT PM/SAT
NIGHT/SUNDAY...WHEN ANOTHER BOUNDARY SINKS IN AND STALLS BEFORE
MOVING OUT ON MONDAY. WE'VE RAISED POPS SLIGHTLY IN THIS TIME
FRAME TO ACCOUNT FOR ITS LIKELIHOOD.
&&
.AVIATION...
PREDOMINANT MVFR CONDITIONS WILL PERSIST INTO THE MID AFTERNOON
HOURS. A BREAK IN THE MVFR DECK MAY OCCUR BY MID TO LATE AFTERNOON.
EXPECT CONVECTION TO REDEVELOP BY LATE AFTERNOON AND EARLY EVENING
OVER THE SOUTH. THIS ACTIVITY WILL SPREAD NORTHWARD TO ENCOMPASS THE
ENTIRE REGION BY MIDNIGHT. STRONG THUNDERSTORMS WITH MVFR AND
OCCASIONAL CONDITIONS ARE POSSIBLE OVERNIGHT INTO WEDNESDAY
MORNING...ESPECIALLY IN THE SOUTHEAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 26, 3:22 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 322 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY OF THE NUMEROUS ONGOING AREAL FLOOD WARNINGS FOR MORE INFORMATION REGARDING THIS VERY DANGEROUS FLOODING SITUATION. REFER TO THE FLASH FLOOD WARNINGS AND STATEMENTS FOR BUTLER COUNTY MISSOURI REGARDING THE RISK OF THE LEVEE NEAR POPLAR BLUFF. THE STORM PREDICTION CENTER OUTLOOKS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR FAR SOUTHEAST MISSOURI AND FAR SOUTHWEST KENTUCKY...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THE REGION...THROUGH TONIGHT. A PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IS IN EFFECT FOR MUCH OF WESTERN KENTUCKY...AND A PORTION OF SOUTHEAST MISSOURI AND FAR SOUTHERN ILLINOIS...UNTIL 1000 PM. REFER TO THE WATCH FOR MORE DETAILS. THERE WILL BE TWO PRIMARY ROUNDS OF WEATHER TONIGHT. THE FIRST ROUND WILL BE WITH A WARM FRONT THAT DEVELOPS AND LIFTS NORTH OUT OF ARKANSAS. LARGE HAIL AND TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THIS SYSTEM...WITH THE HIGHEST THREAT TIME PERIOD BEING THROUGH THE EVENING HOURS. THEN LATER TONIGHT...ANOTHER ROUND OF POTENTIAL SEVERE WEATHER WILL HIT...AS THE ENTIRE STORM SYSTEM EVOLVES AND SWEEPS ACROSS THE REGION. A BOW ECHO WITH DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY SEVERE HAZARDS LATE TONIGHT. WITH BOTH ROUNDS...ANOTHER 2 TO 4 INCHES OF HEAVY RAINS CAN BE EXPECTED...WITH UPWARDS TO 5 OR 6 INCHES LOCALLY A POSSIBILITY...ESPECIALLY IN WESTERN KENTUCKY AND SPECIFICALLY IN THE PENNYRILE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH THE WEEK. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE FLASH FLOOD PRODUCT AND ANY ONGOING AREAL FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. THE MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES WEDNESDAY... MAINLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB PAGE AT WEATHER.GOV/PAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE TORNADO WATCH. SPOTTER ACTIVATION IS LIKEWISE EXPECTED LATER TONIGHT.
In the hours before
Local storm report, Apr 26, 3:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
333 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 2 SW TRI CITY 36.57N 88.56W
04/26/2011 M0.88 INCH GRAVES KY PUBLIC
&&
JIMPLocal storm report, Apr 26, 3:46 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
346 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL S BENTON 36.85N 88.36W
04/26/2011 M0.88 INCH MARSHALL KY TRAINED SPOTTER
&&
JIMPLocal storm report, Apr 26, 4:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
407 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 5 SE PILOT OAK 36.50N 88.66W
04/26/2011 E1.75 INCH WEAKLEY TN EMERGENCY MNGR
3 MILES EAST OF DUKEDOM ALONG THE KY/TN BORDER
&&
JIMPLocal storm report, Apr 26, 4:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL PRINCETON 37.11N 87.88W
04/26/2011 E0.88 INCH CALDWELL KY EMERGENCY MNGR
&&
RLSLocal storm report, Apr 26, 4:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
419 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 1 E PRINCETON 37.11N 87.87W
04/26/2011 E1.75 INCH CALDWELL KY LAW ENFORCEMENT
HAIL UP TO GOLF BALL SIZE AT MILE MARKER 14 ON WEST
KENTUCKY PARKWAY
&&
RSTLocal storm report, Apr 26, 4:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
421 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 1 W MURRAY 36.61N 88.33W
04/26/2011 E0.88 INCH CALLOWAY KY EMERGENCY MNGR
NICKEL SIZE HAIL WEST SIDE OF MURRAY ON HIGHWAY 121
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:03 PM CDT | Flash Flood Warning | PAH | Calloway, Crittenden, Graves, Livingston, Lyon, Marshall and 1 more | 5 hr |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 42 min |
| Apr 25, 11:49 PM CDT | Severe Thunderstorm Warning | PAH | Graves, Livingston, McCracken, Marshall | 26 min |
| Apr 26, 12:26 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Livingston, Lyon, Marshall and 1 more | 49 min |
| Apr 26, 12:32 AM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Daviess, Henderson, Hopkins, McLean and 4 more | 3 hr |
| Apr 26, 12:54 AM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Union, Webster | 36 min |
| Apr 26, 1:02 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 43 min |
| Apr 26, 1:20 AM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson, Hopkins, McLean, Muhlenberg, Union and 1 more | 40 min |
| Apr 26, 1:49 AM CDT | Severe Thunderstorm Warning | PAH | Henderson | 26 min |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Fulton, Graves, Hickman, Marshall | 25 min |
| Apr 26, 3:42 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall, Trigg | 48 min |
| Apr 26, 3:47 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Livingston, Lyon, Marshall and 2 more | 43 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 37 min |
| Apr 26, 4:19 PM CDT | Severe Thunderstorm Warning | PAH | Fulton | 41 min |
| Apr 26, 4:33 PM CDT | Tornado Warning | PAH | Calloway, Trigg | 42 min |
| Apr 26, 4:50 PM CDT | Tornado Warning | PAH | Fulton | 25 min |
| Apr 26, 4:52 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 38 min |
| Apr 26, 5:05 PM CDT | Tornado Warning | PAH | Daviess, Henderson, McLean | 24 min |
| Apr 26, 5:08 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg | 37 min |
| Apr 26, 5:10 PM CDT | Tornado Warning | PAH | Fulton, Hickman | 35 min |
| Apr 26, 5:14 PM CDT | Tornado Warning | PAH | Christian, Trigg | 19 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | PAH | Ballard | 11 min |
| Apr 26, 5:40 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 24 min |
| Apr 26, 5:47 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 15 min |
| Apr 26, 5:55 PM CDT | Severe Thunderstorm Warning | PAH | Graves, Hickman | 35 min |
| Apr 26, 6:40 PM CDT | Tornado Warning | PAH | Marshall | 35 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 32 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 38 min |
| Apr 26, 6:56 PM CDT | Tornado Warning | PAH | Calloway, Lyon, Marshall, Trigg | 49 min |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.